REAL

Items where Author is "Alizadeh, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Alizadeh, M. and Alimohammady, M. (2018) Regularity and entropy solutions of some elliptic equations. Miskolc Mathematical Notes, 19 (2). pp. 715-729. ISSN 1787-2413

Alizadeh, M. and Khakvar, R. and Babai-Ahari, A. (2017) Isolation and characterization of bacterial agents associated of wetwood disease on elm trees in Iran. Acta Phytopathologica et Entomologica Hungarica, 52 (2). pp. 157-168. ISSN 0238-1249

Alizadeh, M. and Rahati, R. and Nozari, J. (2017) Study of the genus Scolytus Geoffroy, 1762 (Coleoptera: Curculionidae: Scolytinae) in East Azarbaijan Province. Acta Phytopathologica et Entomologica Hungarica, 52 (1). pp. 131-134. ISSN 0238-1249

This list was generated on Fri Apr 26 16:02:30 2019 CEST.